Couldn't find what you looking for?

TRY OUR SEARCH!

Hi guys. So my husband started to use Amlodipine because he has really high blood pressure since he lost his job. That happened almost three months ago and he is still really stressed about it. Last month, we started to notice that he is losing his hair a lot. It is very obvious and he really suffers because of it. We were thinking that the stress caused this, but yesterday I accidentally found some article online and I found out that there is a big possibility that Amlodipine can cause hair loss.

Is this true? Can it cause other serious side effects?

Loading...

Hello darling. I am really sorry about your husband. I lost my job almost a year ago and since that day I am living in hell. I lost my weight, I got some weird rash and my blood pressure was also very high. I didn’t use Amlodipine but I was reading about it because it was one of my treatment options. Yes, amlodipine just like some other blood pressure medicines and beta – blockers can cause hair loss. Maybe it is caused by the stress and maybe it is a combination of both factors. He needs to consult his doctor. Some other side – effects that amlodipine can cause are dizziness, headaches, swelling, flushing can occur as well.
Reply

Loading...

My friend is taking 5 mg of Amlodipine currently. He hasn’t experienced any hair loss till now.

But he’s been told that he might have some side effects after he starts using it and hair loss was indeed one of them.

How much milligrams is your husband taking?

You know the more milligrams he takes the bigger the possibility for side effects.

I remember that at first he was supposed to take 10 mg and the doctor latter decided to reduce the dosage. Lucky for him he didn’t need 10 cause he would probably experience leg swelling and things like that.

Reply

Loading...

Hey there Aurora. I was wondering how much milligrams does your husband takes? That is very important thing for us to know. Yes, sure that there is a possibility of losing hair, and I believe that people who are taking 10 mg or more can lose hair.

It surprises me that your husband started to lose his hair so soon because I know that my neighbor started to lose her hair after almost a year and a half and she was taking Amlodipine (10 mg). I think that this can be related with stress as well but you should definitely tell him to consult his doctor.

Reply

Loading...

Good day everyone.

Let me joint this discussion. Here is what happened to one lady that I know form my street. She told me that she had been on Amlodipine 5 mg for several years and during this time she noticed that her hair started to thin. After almost a year they gave her bigger dose – they increased it to 10 mg. She told me that she haven’t see any progress but within 5 or 6 weeks she started to lose her hair abnormally.

When you read the labels on this medicine you will see that there is a big possibility to start losing your hair – that is just one of the side – effects that this medicine can cause.

Reply

Loading...

I am familiar with Amplodipine. Some side effects of it are more common and some of them are less common. So here are the side effects of it.

More commone ones include swelling of the ankles or feet.

And less common ones include:

- Difficult or labored breathing

- dizziness

- redness of the face, neck, arms, and occasionally, upper chest

- shortness of breath

- feeling of warmth

 - tightness in the chest

- wheezing

- fast, irregular, pounding, or racing heartbeat or pulse.

So there are some side effects, some are more serious and some are less. But hair loss is not one of them.

Reply

Loading...

 

I am so sorry. I wasn’t informed enough. I told you that these are the side effects, common and less common and I was right. But I just read that there are many more side effects that are very rare. There is a whole list of them and hair loss is one of them.

It says ‘’hair loss or hair thinning’’. But it says here that it is very, very rare.

Maybe you should see your doctor and tell him/ her about the problem. Maybe he/ she will reduce the dose or something. Or maybe just help you find another solution.

Reply

Loading...